# SDR FDEA201907161557

- Difficulty date: July 16, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT APPROX STATION XOS 728 - 734 FOUND CRACK REPAIR CARRIED OUT AT RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT APPROX STATION XOS 728 - 734 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
